# SDR CALA2017112604218

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 51,406 hours, 21,945 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641415801
- Part serial: 3375
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER INDICATION ERRONEOUS. REMOVED AND REPLACED STANDBY ALTIMETER PER AMM 34-21-22. OPS CHECK GOOD.
